# SDR CALA2023070502158

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 30,889 hours, 11,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inoperative
- Location: Row 15 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ROW 15 ABC RED EMERGENCY LIGHT INOP. FOUND PIN PUSHED OUT. REPLACED ASSY REF AMM 33-51-11-960-802. OPC NORMAL. PARTS USED:  BR9644-12,QTY :1 IDT PROCEDURES COMPLIED WITH FOR ROW 15 ABC EPL RED LIGHT ASSY REPLACEMENT. OPC GOOD.
